MAUDE Adverse Event Report: ARTHREX, INC. 36+6 / 39 COMBINATION HUMERAL INSERT; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 36+6 / 39 COMBINATION HUMERAL INSERT; SHOULDR PROSTH, REVERSE CONFIG
Model Number 36+6 / 39 COMBINATION HUMERAL INSERT
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via email that an ar-9503-3639-6 univers revers modular glenoid system, combo humeral insert, 36 +6 / 39, had the polly not seating correctly in a cup.Another implant was used to complete the case.This was discovered during a procedure on (b)(6) 2024, with no reported patient harm.Additional information was received on 01/02/2024: this was discovered during a rtsa procedure on (b)(6) 2024.Another humeral insert was used to complete the case.There was no case delay.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The reported failure is most likely attributable to user error in the placement of the implant onto the cup.The complaint allegation was not confirmed.The device was not received, and no evidence of the failure was received.

Brand Name
36+6 / 39 COMBINATION HUMERAL INSERT
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21183073
Report Number1220246-2025-00003
Device Sequence Number8722103
Product Code PHX
UDI-Device Identifier00888867308879
UDI-Public(01)00888867308879(11)210901(17)260831(10)21.01088
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K191960
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number36+6 / 39 COMBINATION HUMERAL INSERT
Device Catalogue NumberAR-9503-3639-6
Device Lot Number21.01088
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2024
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown